MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074225-28
Health Effect - Clinical Code Stenosis (2263)
Date of Event 07/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience xpedition everolimus eluting coronary stent system instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2014, three xience xpedition stents (2.25x28mm, 2.5x38mm, 3.0x18mm) were successfully implanted in the chronic total occlusion (cto) located in the proximal to distal right coronary artery (rca) lesion.On (b)(6) 2015, it was confirmed there was no issue with any stent and the patient was compliant with dual antiplatelet therapy (dapt).On (b)(6) 2015, it was confirmed there was no issue with any device and the patient had stopped taking clopidogrel.On (b)(6) 2016, target lesion restenosis of the mid rca, 2.25x28mm xience xpedition stent, was noted.Clopidogrel was prescribed again.On (b)(6) 2016, balloon angioplasty was performed as treatment and the condition improved.Per physician, the restenosis was possibly related to the device and not related to the stent procedure and not related to the dapt medications.There was no additional information provided regarding this device issue.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6491011
Report Number2024168-2017-03143
Device Sequence Number18985672
Product Code NIQ
UDI-Device Identifier08717648162060
UDI-Public(01)08717648162060(17)160707(10)4063042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2016
Device Catalogue Number1074225-28
Device Lot Number4063042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE XPEDITION 2.5X38, 3.0X18ASPIRIN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient Weight57